# SDR SWAA2023081580219

- Difficulty date: July 18, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 63,332 hours, 39,016 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IS CRACKED.<[01] TABLE MEASUREMENTS;[02] CUT AND REMOVED DAMAGE ON AREA LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4; FABRICATED REPAIR PARTS AND DRILLED HOLES (1) T-SECTION FROM 60-5872#7075T6511 LOT#1476286-1; (2) ANGLE FROM BAC1490-2793 # 7075T62 LOT 1491233-1; SHIM FROM 7075T6#0.020 CLAD LOT 1381332-1 IAW SRM 51-40-05 AND SRM 55-10-09-2R-4 OK TO ALODINE AND PRIMER;[08] DO A GENERAL VISUAL INSPECTION OF ALL AREAS WHITIN THE REPAIR AREA FOR CORROSION OR ANY OTHER DEFECTS IAW SRM 55-10-09-2R-4 STEP 4.E.;[09] VERIFIED CORRECTION ACTION; ITEM NO. 7 & 8 COMPLETED. AND OK TO APPLY CHEMICAL CONVERTION; AND PRIMER.;[10] APPLIED CHEMICAL COATING AND PRIMER TO REPAIR PARTS AND BARE SURFACE AND EDGES OF RIB IAW SRM 51-20-01 AND SOPM 20-41-02  REQUIRE OK TO INSTALL REPAIR PARTS;[11] VERIFIED CORRECTION ACTION ITEM 10 COMPLETE; AND OK TO INSTALL REPAIR PARTS.;[12] INSTALLED REPAIR PARTS ON LEFT HAND HORIZONTAL STABILIZER INSPAR RIB; AT STABILIZER STATION 111.10; 3RD VERTICAL STIFFENER IAW SRM 55-10-09-2R-4;[13] VERIFIED COMPLETION OF CORRECTIVE ACTIONS 12 AND MEASUREMENT TABLE.
